Symmetric norms and spaces of operators

Nigel Kalton, Fyodor Sukochev

    Research output: Contribution to journalArticle

    95 Citations (Scopus)
    Original languageEnglish
    Article numberCC
    Pages (from-to)81-121
    Number of pages41
    JournalJournal fur die Reine und Angewandte Mathematik
    Volume621
    Publication statusPublished - 2008

    Cite this

    Kalton, N., & Sukochev, F. (2008). Symmetric norms and spaces of operators. Journal fur die Reine und Angewandte Mathematik, 621, 81-121. [CC].